Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Sun poisoning steroid injection

Premium Questions

Dr. Arun MD

I believe I have been injected in January 3,10, 17 2014 with cellulose in the knees how dagger .... The question is, do I have the symptoms of cellulose not what the injection! hyaluonan is what it was... View answer

Answered by : Dr. Arun ( Infectious Diseases Specialist)
Dr.    Prof. Kunal Saha MD

I jst got food poisoning 7 days back which led to loose motions n severe stomachache. I rushed to the hospital n there I got injected for hyperacidity n stomach pain. I got relieved a bit n they discharged me... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Sudhir MD

). If one of the bees that's ingested the poison stung me would that inject the poison in me? Yes, I realize ...I have a bees nest (honeybees) in my yard. I sprayed the nest with poison that... View answer

Answered by : Dr. Sudhir ( Internal Medicine Specialist)
Dr. Kathy Robinson MD

I was given a steroid shot and prednisone script for poison oak rash. The plant rash is almost gone ... decided not to take my last three days of the steroid because it seems like it is now the cause.... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr. Rahul Kumar MD

I have a recent bout of dermatitis most likely due to contact with poison ivy. That was around Nov. 23, 2014. It resulted in weeping sores on two spots on my body. Did the steroid pills and creme ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)

Public Forum Discussions

Jay Indravadan Patel MD

poisoning last august where my legs were purple blistered and swollen, the doctor gave me a shot of steroids, and the left leg is still swelling,can it still be from the sun poisoning ... View answer

Answered by : Jay Indravadan Patel ( Physical Therapist or Physiotherapist)
Dr.  Harshit Bhachech MD

and it continues to itch and no places occur on other fingers. I was given a steroid injection and hydroxyl pam ...I have contracted poison ivy but it has caused my lips to swell (no contact) and then... View answer

Answered by : Dr. Harshit Bhachech ( Dermatologist)
Dr. Arun MD

body. Dr at walk in clinic diagnosed it as poison oak or ivy, gave me a steroid shot. Ihave had no exposure to my knowledge to poison ivy or oak. What is your thought? Thank You ... View answer

Answered by : Dr. Arun ( Infectious Diseases Specialist)
Dr. Ihsan MD

Two months ago i had sun poisoning and broke out with hives on my chest.. ....soon after a swelling developed to upper part of the sternum which i still have......it goes down a little but can flare up again ... View answer

Answered by : Dr. Ihsan ( Cosmetic & Plastic Surgeon)
Dr.       Harry Maheshwari MD

What drug is precationarily used to prevent sun poisoning? Got shot yesterday.Dont know what, now have redness on my face/neck. Cant reach that dr on wednesday. What could I have gotten & looks like I ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)

Mobile Questions and Answers

Dr. Md.Hadiuzzaman MD

Also with shory course sys steroid and cream

Dr. Matt Wachsman MD

depends a lot on the distribution. First, something with a lot of surface area to mop up the oil and not spread it further. Colloidal cellulose (aveeno) or similar; but they cannot be used where they can get into the...

Dr. Kerry Pottinger MD

Hi, Photoallergy or sun poisoning.